# SDR 2024F00106

- Difficulty date: March 30, 2024
- Submitted: April 1, 2024
- Operation: General aviation
- Aircraft: N43VP
- Make and model: Snias AS350B3
- Aircraft serial: 3272
- Aircraft time: 6,620 hours, 27,880 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 8,855 hours, 20,211 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo
- Part number: SC50831
- Part serial: 2632
- Condition: Unknown
- Location: Zone 200
- Stage of operation: LD
- How discovered: C
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WHEN DOING HYDRAULICS OFF TRAINING, ON LANDING THE HYDRAULICS WERE TURNED BACK ON AND THE CYCLIC "MOTORED" TO THE LEFT.
